MAUDE Adverse Event Report: ARTHREX, INC. IBAL UKA TIB BEA-RING TRL SZ 5 8MM; TEMPLATE FOR CLINICAL USE

ARTHREX, INC. IBAL UKA TIB BEA-RING TRL SZ 5 8MM; TEMPLATE FOR CLINICAL USE
Model Number IBAL UKA TIB BEA-RING TRL SZ 5 8MM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported during a partial knee replacement a smooth guide pin cold welded into the ar-611-trlm left tibial cutting guide.The surgeon was able to complete the cut with a single pin in place and holding the guide in place.During the procedure a small piece of the ar-601-tbe8 8mm trial broke off.The rep reported the piece was easily retrieved, but thrown out.Additional information received on 1/25/2021: the trial poly broke while inserting it for trial.It broke into two distinct pieces while trialing it in the knee.The smaller piece that broke off fell onto the or table and was discarded after assessing that the two pieces accounted for the entire trial component and there was no missing piece.There were no unplanned incisions.The case was completed without difficulty, as the remaining trial component was adequate to trial and the decision for the final implantable component was made.
 
Additional Manufacturer Narrative
Complaint confirmed, the trial was found to be broken and dented.The cause of the event is undetermined, however a likely cause of the event is user-applied mechanical forces.

Brand Name
IBAL UKA TIB BEA-RING TRL SZ 5 8MM
Common Device Name
TEMPLATE FOR CLINICAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11275721
Report Number1220246-2021-02545
Device Sequence Number1166885
Product Code HWT
UDI-Device Identifier00888867037687
UDI-Public00888867037687
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBAL UKA TIB BEA-RING TRL SZ 5 8MM
Device Catalogue NumberAR-601-TBE8
Device Lot Number6791420
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/20/2021
Supplement Date Received by Manufacturer01/20/2021
Initial Report FDA Received Date02/03/2021
Supplement Report FDA Received Date02/05/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;